Rocky Mountain Journal of Mathematics

Sums of Sixteen and Twenty-Four Triangular Numbers

James G. Huard and Kenneth S. Williams

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 3 (2005), 857-868.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069710

Digital Object Identifier
doi:10.1216/rmjm/1181069710

Mathematical Reviews number (MathSciNet)
MR2150312

Zentralblatt MATH identifier
1083.11025

Subjects
Primary: 11E25: Sums of squares and representations by other particular quadratic forms

Keywords
Triangular numbers

Citation

Huard, James G.; Williams, Kenneth S. Sums of Sixteen and Twenty-Four Triangular Numbers. Rocky Mountain J. Math. 35 (2005), no. 3, 857--868. doi:10.1216/rmjm/1181069710. https://projecteuclid.org/euclid.rmjm/1181069710


Export citation

References

  • J.W.L. Glaisher, Expressions for the first five powers of the series in which the coefficients are the sums of the divisors of the exponents, Mess. Math. 15 (1885), 33-36.
  • J.G. Huard, Z.M. Ou, B.K. Spearman and K.S. Williams, Elementary evaluation of certain convolution sums involving divisor functions, in Number Theory for the Millennium, II (Urbana, IL, 2000) (M.A. Bennett et al., eds.), A.K. Peters, Natick, MA, 2002, pp. 229-274.
  • V.G. Kac and M. Wakimoto, Integrable highest weight modules over affine superalgebras and number theory, in Lie theory and geometry, Progr. Math., vol. 123, Birkhäuser Boston, Boston, MA, 1994, pp. 415-456.
  • D.B. Lahiri, On Ramanujan's function $\tau(n)$ and the divisor function $\sigma_k(n)$-II, Bull. Calcutta Math. Soc. 39 (1947), 33-52.
  • S. Ramanujan, On certain arithmetical functions, Trans. Cambridge Philos. Soc. 22 (1916), 159-184.